Hi, Im on a really low 50mg a week haldol depot dose and after a talk eith my pdoc I will be decreasing the injection interval to every 3 weeks. I have no major side effects, but I wanted to ask if they gonna be apparant at this morr regular injection interval? Ive read that half lifr of decoanate is 3 weeks so I wont be dropping below half of the dose at the end of the month.
I don’t know. I take the Haldol tablet 10 mg. But lots of people on this site get their injection every 3 weeks and it helps them. If you get side effects, try Cogentin (benztropine). It helps me
I had a really bad experience with Haldol. I was taking the tablets, I forget the exact dosage, but it gave me really bad restless leg syndrome, I couldn’t lay down in my bed for more than 2-3 minutes before I would get a constant overwhelming urge to kick my legs, it was awful. It also made me feel extremely dizzy, I couldn’t stand in place more than 20 seconds without feeling like i was going to faint or fall over, however if I was walking I was fine. I quit after a few weeks but it took almost 2 months for me to get my balance back, the RLS went away almost immediately.
I love haldol it’s not too strong and doesn’t give me side effects or weight gain